Top answers from doctors based on your search:
Disclaimer

mirtazapine cold turkey

A 19-year-old male asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Not likely.: Withdrawal symptoms should be gone by now.
1
1 thank
Dr. Thomas Delaney
25 years experience Geriatric Psychiatry
Unlikely: At this point. However for safety and to be thorough check with your prescriber.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 37-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Remeron (mirtazapine): Poor sleep, poor appetite, nausea, & recurrence of original symptoms the Remeron (mirtazapine) was treating.
A 37-year-old female asked:
Dr. Alfredo Soto
26 years experience Psychiatry
Not necessarily: It is always easier to gain weight than to lose it. However, if it was the medicine that caused the weight gain then some weight loss should happen sh ... Read More
2
2 thanks
Dr. Hindi Mermelstein
37 years experience Geriatric Psychiatry
Dont stop meds alone: Many medications can cause wieght gain directly (increased appetite) & indirectly based on often less well understood pathways. Don't stop meds "cold ... Read More
2
2 thanks
A male asked:
Dr. David Ziring
21 years experience Pediatric Gastroenterology
15 mg: Is a relatively low dose. While it should be ok to stop, you should always consult with your prescribing physician first.
A 37-year-old female asked:
Dr. Imad Khreim
39 years experience Psychiatry
Yes: Ssri's in general and snri's are more known to have that uncomfortable feeling when they are stopped suddenly. Mirtazapine have been described to do ... Read More
1
1 thank
A 42-year-old female asked:
Dr. Krishna Kumar
55 years experience Psychiatry
Medication effects: You deserve Relaxation and Good Sleep! Let Wise Woman within you reflect: Reasons for •Seroquel being taken off •Mirtazapine taken off cold turkey •T ... Read More
A 36-year-old male asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Best ask your Doc: Second best - ask your pharmacist who'd also know any other medications in your file. Third - AVOID anything w/ Dextromethorphan as an ingredient. The ... Read More
A 20-year-old male asked:
Dr. Carlos Barrios
23 years experience Child Psychiatry
Maybe maybe not: mirtazapine aka Remeron increases norepinephrine and serotonin to drive off depression plus it can cause drowsiness/ appetite gain effects due to anti ... Read More
A 32-year-old female asked:
Dr. Masoud Sadighpour
38 years experience Internal Medicine
Withdrawal: These might be the signs of withdrawal. You need to talk to your doctor. Sometimes it can be serious.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month